# SDR CA030806006

- Difficulty date: August 6, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R98539
- Propeller: Hamstd 2D30
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Block
- Part number: C2UF1761
- Condition: Cracked
- Location: Rt Float
- Component: Float, Brstol
- Component part number: 3484580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND BEARING BLOCK ASSY. (AFT END OF HYD. CYL.) IN RT FLOAT FOR NOSE WHEEL HAD CRACKED THROUGH CENTER ALLOWING JACK PICK UP BEARING TO MOVE OUT OF BLOCK ASSY AND FORCE CHANNEL ASSY OUT OF POSITION.  BLOCK ASSY APPEARED TO HAVE BEEN FRACTURED FOR SOME TIME BEFORE COMPLETE FAILURE. FRACTURE OR CRACKS ARE NOT DETECTABLE WHEN HYD. CYL. AND BEARING BLOCK ARE ASSEMBLED IN FLOAT.
